# SDR SWAA2018021919733

- Difficulty date: February 7, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 66,927 hours, 39,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED UPPER TRAILING EDGE PANEL CENTER SUPPORT ATTACH BRACKET CRACKED.   R & R THE BRACKET IAW SRM.
